A note on the topology of Minkowski sums and complete intersections

Karim Adiprasito*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss mixed faces of Minkowski sums of poly-topes, and show that any stable complete intersection of pointed hypersurfaces is homotopy Cohen-Macaulay, generalizing a result of Hacking, and answering the topological (or weak) version of a question of Markwig and Yu. In particular, the complete intersection has the homotopy type of a wedge of spheres of the same dimension.

Original languageAmerican English
Pages (from-to)17-28
Number of pages12
JournalPure and Applied Mathematics Quarterly
Volume20
Issue number1
DOIs
StatePublished - 2024
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2024, International Press, Inc. All rights reserved.

Fingerprint

Dive into the research topics of 'A note on the topology of Minkowski sums and complete intersections'. Together they form a unique fingerprint.

Cite this